# SDR ZZDA2012187

- Difficulty date: February 15, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N923AT
- Make and model: Boeing 717-200
- Aircraft serial: 55051
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TAIL COMPT OVERHEAD FWD EMERGENCY LIGHT INOP.  REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY OVER RT LAV AT STD 1043R IAW AMM 33-51.  OPS CHECK GOOD.  P/N OFF/ON 803925-1 S/N OFF 20307 ON 95122.
